# SDR DALA2023050803558

- Difficulty date: May 7, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 84,275 hours, 39,033 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3230 NEED TO REPLACE LHS LATERAL WINDOW FRAME. CORRECTIVE ACTION: REPLACED FRAME PER ERA 604084-14 REV ORIG. OK FOR SERVICE. MAJOR REPAIR. (2756043)
